# SDR DALA2023112809790

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 82,777 hours, 30,870 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 LH FWD OVERWING EXIT DOOR HANDLE NOT FLUSH. CORRECTIVE ACTION: COMPLETED TIME LIMITED REPAIR IAW ERA 586449-14TR REV ORIGINAL. C/W SECTION III REF ERA 586449-14TR. (0077293)
